Formulas in inverse problems for evolution equations and representations of solutions to Cauchy problems
Sibirskie èlektronnye matematičeskie izvestiâ, Tome 10 (2013), pp. 705-718 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the paper we study some questions of connection of formulas for solutions to inverse problems for evolution equations and classical formulas for Cauchy problems.
Keywords: inverse problems, Cauchy problem.
Mots-clés : evolution equations
@article{SEMR_2013_10_a54,
     author = {N. B. Ayupova},
     title = {Formulas in inverse problems for evolution equations and representations of solutions to {Cauchy} problems},
     journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
     pages = {705--718},
     year = {2013},
     volume = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/SEMR_2013_10_a54/}
}
TY  - JOUR
AU  - N. B. Ayupova
TI  - Formulas in inverse problems for evolution equations and representations of solutions to Cauchy problems
JO  - Sibirskie èlektronnye matematičeskie izvestiâ
PY  - 2013
SP  - 705
EP  - 718
VL  - 10
UR  - http://geodesic.mathdoc.fr/item/SEMR_2013_10_a54/
LA  - ru
ID  - SEMR_2013_10_a54
ER  - 
%0 Journal Article
%A N. B. Ayupova
%T Formulas in inverse problems for evolution equations and representations of solutions to Cauchy problems
%J Sibirskie èlektronnye matematičeskie izvestiâ
%D 2013
%P 705-718
%V 10
%U http://geodesic.mathdoc.fr/item/SEMR_2013_10_a54/
%G ru
%F SEMR_2013_10_a54
N. B. Ayupova. Formulas in inverse problems for evolution equations and representations of solutions to Cauchy problems. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 10 (2013), pp. 705-718. http://geodesic.mathdoc.fr/item/SEMR_2013_10_a54/

[1] Yu. E. Anikonov, “Formuly v mnogomernoi obratnoi zadache dlya evolyutsionnogo uravneniya”, DAN RAN, 334 (1994), 263–265 | MR

[2] Yu. E. Anikonov, Formulas in Inverse and Ill-Posed Problems, VSP, Utrecht, 1997 | MR

[3] Yu. E. Anikonov, M. P. Vishnevskii, “Formuly v obratnykh zadachakh dlya evolyutsionnogo uravneniya”, Sibirskii matematicheskii zhurnal, 37 (1996), 963–976 | MR | Zbl

[4] N. B. Ayupova, V. P. Golubyatnikov, “O formalnykh resheniyakh mnogomernykh evolyutsionnykh uravnenii”, Matematicheskie trudy, 1 (1998), 3–23 | MR | Zbl

[5] A. I. Prilepko, D. G. Orlovsky, I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, Inc., New York, 2000 | MR | Zbl

[6] A. Prilepko, S. Piskarev, S.-Y. Shaw, “On approximation of inverse problem for abstract parabolic differential equations in banach spaces”, Journal of Inverse and Ill-Posed Problems, 15 (2007), 831–851 | MR | Zbl

[7] Yu. E. Anikonov, Li Shumin, “An inverse problem for a system of evolution equations”, Journal of Inverse and Ill-posed Problems, 19 (2011), 1–12 | MR

[8] D. G. Orlovskii, “K zadache opredeleniya parametra evolyutsionnogo uravneniya”, Differentsialnye uravneniya, 26 (1990), 1614–1621 | MR

[9] N. B. Ayupova, “O korrektnosti resheniya zadachi upravleniya funktsiei istochnika”, Sibirskii zhurnal industrialnoi matematiki, 9 (2006), 3–11 | MR | Zbl

[10] L. I. Ronkin, Vvedenie v teoriyu tselykh funktsii mnogikh peremennykh, Nauka, M., 1971 | MR | Zbl

[11] V. S. Vladimirov, Obobschennye funktsii v matematicheskoi fizike, Nauka, M., 1976 | MR | Zbl